MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL HEALIX ADV 4.5 HARD BONE INST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL HEALIX ADV 4.5 HARD BONE INST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 222358
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the healix adv 4.5 hard bone inst device handle on the tap broke when malleting it into bone.It was reported that a sterilize tray was opened up for solution.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: device history review: there was a non-conformance not related.The complaint device was not returned to j&j medtech orthopaedics, therefore unavailable for a physical evaluation.A manufacturing record evaluation was performed for the finished device lot number (281l797), and there was a non-conformance unrelated to the reported complaint.Based on the current available information, we cannot determine a root cause for the reported failure.If the complaint device is received in the future, we will reopen the complaint and perform the investigation as appropriate.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
HEALIX ADV 4.5 HARD BONE INST
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 
3035526892
MDR Report Key22357442
Report Number1221934-2025-02398
Device Sequence Number12761766
Product Code LXH
UDI-Device Identifier10886705027781
UDI-Public(01)10886705027781(10)281L797(17)270228
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number222358
Device Lot Number281L797
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown